Author Details

As’ari, Abdur Rahman, State University of Malang, Indonesia

  • Vol 8, No 1 (2017) - Articles
    INVESTIGATION OF CONTINGENCY PATTERNS OF TEACHERS’ SCAFFOLDING IN TEACHING AND LEARNING MATHEMATICS
    Abstract  PDF



Journal on Mathematics Education
Program S3 Pendidikan Matematika FKIP Universitas Sriwijaya
Kampus FKIP Bukit Besar
Jl. Srijaya Negara, Bukit Besar
Palembang - 30139
email: rully.jme@gmail.com

p-ISSN: 2087-8885 | e-ISSN: 2407-0610
Journal on Mathematics Education is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License

View My Stats

Indexed in: